How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20131
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

I just had a PAP done yesterday and ever since then I have a

Customer Question

Hi, I just had a PAP done yesterday and ever since then I have a lot of blood in my urine. My stomach aches and I feel very flushed. Is this normal? I never had this happen after a PAP at the OBGYN before.
JA: How long have you been in pain? Are you experiencing any vomiting or nausea?
Customer: since yesterday...no vomiting just very achy and crampy but not like a period ache
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 1 month ago.
Category: Urology
Expert:  Dr. Norm S. replied 1 month ago.

Are you sure that the blood is in your urine, or is the bleeding coming from your vagina/cervix and mixing with the urine?

How old are you? Thanks

Related Urology Questions